# SDR 96ZZZX4295

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N47RF
- Make and model: Gulstm 500S
- Aircraft serial: 3261
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 26002024
- Condition: Corroded
- Location: Rt Nacelle
- Part time: 11,068 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING 100-HOUR FACTORY INSPECTION, NOTED CORROSION BUILD-UP AFT OF EXHAUST ON TOP OF RT NACELLE.  REMOVED CORROSION AND FOUND 1 INCH HOLE.  BOTH SKIN AND FRAME HAD BEEN EATEN THROUGH.  REPLACED FRAME WITH NEW AND C/W RIVETED PATCH REPAIR ON NACELLE SKIN.  SUGGEST PEROXIDE CLEANING INSPECTION AND PAINTING OF THIS AREA.
